MathSciNet Relay Station
MathSciNet bibliographic data
MR1422855 (98d:26001) 26A21 (54C08)
Ciesielski, Krzysztof; Maliszewski, Aleksander Cardinal invariants concerning bounded families of extendable and almost continuous functions. Proc. Amer. Math. Soc. 126 (1998), no. 2, 471–479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement